RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Comb. Theory, Ser. B, 2016, том 116, страницы 312–332 (Mi jcthb2)  

Improved algorithms for colorings of simple hypergraphs and applications

Jakub Kozika, Dmitry Shabanovb

a Theoretical Computer Science Department, Faculty of Mathematics and Computer Science, Jagiellonian University, Kraków, Poland
b Department of Probability Theory, Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia

Финансовая поддержка Номер гранта
National Science Centre (Narodowe Centrum Nauki) 2011/01/D/ST1/04412
Российский фонд фундаментальных исследований 15-01-03530-a
Министерство образования и науки Российской Федерации NSh-2964.2014.1
MK-692.2014.1
Research of J.Kozik was supported by Polish National Science Center within grant 2011/01/D/ST1/04412. Research of D.Shabanov was partially supported by Russian Foundation of Fundamental Research (grant no. 15-01-03530-a), by the program “Leading Scientific Schools” (grant no. NSh-2964.2014.1) and by the grant of the President of Russian Federation no. MK-692.2014.1.


DOI: https://doi.org/10.1016/j.jctb.2015.09.004


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 19.08.2014
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jcthb2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019